AMS eContent Search Results
Matches for: msc=(46B28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 71 found      Go to page: 1 2 3

[1] Sudeshna Basu. On span of small combination of slices points in Banach spaces. Contemporary Mathematics 687 (2017) 45-53.
Book volume table of contents   
View Article: PDF

[2] Szymon Draga and Tomasz Kochanek. The Szlenk power type and tensor products of Banach spaces. Proc. Amer. Math. Soc. 145 (2017) 1685-1698.
Abstract, references, and article information   
View Article: PDF

[3] Raffaella Cilia and Joaquín M. Gutiérrez. Operators with an integral reprsentation. Proc. Amer. Math. Soc. 144 (2016) 5275-5290.
Abstract, references, and article information   
View Article: PDF

[4] Richard M. Aron, Erhan Çalışkan, Domingo García and Manuel Maestre. Behavior of holomorphic mappings on $p$-compact sets in a Banach space. Trans. Amer. Math. Soc. 368 (2016) 4855-4871.
Abstract, references, and article information   
View Article: PDF

[5] David Alonso-Gutiérrez, Markus Passenbrunner and Joscha Prochno. Probabilistic estimates for tensor products of random vectors. Proc. Amer. Math. Soc. 144 (2016) 2133-2148.
Abstract, references, and article information   
View Article: PDF

[6] Edward Odell and Ricardo V. Teixeira. On S$_1$-strictly singular operators. Proc. Amer. Math. Soc. 143 (2015) 4745-4757. MR 3391033.
Abstract, references, and article information   
View Article: PDF

[7] David P. Blecher and Charles John Read. Operator algebras with contractive approximate identities: A large operator algebra in $c_0$. Trans. Amer. Math. Soc. 368 (2016) 3243-3270.
Abstract, references, and article information   
View Article: PDF

[8] Uffe Haagerup and Tim de Laat. Simple Lie groups without the Approximation Property II. Trans. Amer. Math. Soc. 368 (2016) 3777-3809.
Abstract, references, and article information   
View Article: PDF

[9] Martijn Caspers and Mikael de la Salle. Schur and Fourier multipliers of an amenable group acting on non-commutative $L^p$-spaces. Trans. Amer. Math. Soc. 367 (2015) 6997-7013.
Abstract, references, and article information   
View Article: PDF

[10] A. Dalet. Free spaces over countable compact metric spaces. Proc. Amer. Math. Soc. 143 (2015) 3537-3546.
Abstract, references, and article information   
View Article: PDF

[11] Dongyang Chen, Ju Myung Kim and Bentuo Zheng. The weak bounded approximation property of pairs. Proc. Amer. Math. Soc. 143 (2015) 1665-1673.
Abstract, references, and article information   
View Article: PDF

[12] Åsvald Lima. On lifting the approximation property from a Banach space to its dual. Proc. Amer. Math. Soc. 143 (2015) 213-217.
Abstract, references, and article information   
View Article: PDF

[13] Gilles Godefroy and Narutaka Ozawa. Free Banach spaces and the approximation properties. Proc. Amer. Math. Soc. 142 (2014) 1681-1687.
Abstract, references, and article information   
View Article: PDF

[14] María D. Acosta, Julio Becerra-Guerrero, Domingo García and Manuel Maestre. The Bishop-Phelps-Bollob\'as Theorem for bilinear forms. Trans. Amer. Math. Soc. 365 (2013) 5911-5932.
Abstract, references, and article information   
View Article: PDF

[15] Javier Alejandro Chávez-Domínguez. Lipschitz $(q,p)$-mixing operators. Proc. Amer. Math. Soc. 140 (2012) 3101-3115.
Abstract, references, and article information
View Article: PDF

[16] Gilles Pisier. Grothendieck’s Theorem, past and present. Bull. Amer. Math. Soc. 49 (2012) 237-323.
Abstract, references, and article information   
View Article: PDF

[17] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dongyang Chen and Bentuo Zheng. Remarks on Lipschitz $p$-summing operators. Proc. Amer. Math. Soc. 139 (2011) 2891-2898. MR 2801621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul Lewis, Kimberly Muller and Andy Yingst. Errata to ``Vector measures and the strong operator topology''. Proc. Amer. Math. Soc. 138 (2010) 3391-3391. MR 2653967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gilles Pisier. Complex interpolation between Hilbert, Banach and operator spaces. Memoirs of the AMS 208 (2010) MR 2732331.
Book volume table of contents   

[21] Åsvald Lima, Vegard Lima and Eve Oja. Bounded approximation properties via integral and nuclear operators. Proc. Amer. Math. Soc. 138 (2010) 287-297. MR 2550194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lajos Molnár. Thompson isometries of the space of invertible positive operators. Proc. Amer. Math. Soc. 137 (2009) 3849-3859. MR 2529894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ben Mathes. Substrictly cyclic operators. Proc. Amer. Math. Soc. 137 (2009) 3757-3762. MR 2529884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael Didas. On the slice map problem for $H^\infty (\Omega )$ and the reflexivity of tensor products. Proc. Amer. Math. Soc. 137 (2009) 2969-2978. MR 2506455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jeffrey D. Farmer and William B. Johnson. Lipschitz $p$-summing operators. Proc. Amer. Math. Soc. 137 (2009) 2989-2995. MR 2506457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. Lopez-Abad and S. Todorcevic. A $c_0$-saturated Banach space with no long unconditional basic sequences. Trans. Amer. Math. Soc. 361 (2009) 4541-4560. MR 2506418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul Lewis, Kimberly Muller and Andy Yingst. Vector measures and the strong operator topology. Proc. Amer. Math. Soc. 137 (2009) 2345-2350. MR 2495268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Epilogue. AMS Non-Series Monographs 52 (2008) 255-260.
Book volume table of contents
View Article: PDF

[29] Joe Diestel, Jan H. Fourie and Johan Swart. The Metric Theory of Tensor Products. AMS Non-Series Monographs 52 (2008) MR MR2428264.
Book volume table of contents   

[30] The Blaschke selection principle and compact convex sets in finite dimensional Banach spaces. AMS Non-Series Monographs 52 (2008) 211-216.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 71 found      Go to page: 1 2 3